# SDR USAA2012091300020

- Difficulty date: August 28, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02888
- Condition: Corroded
- Location: Te Flap
- Part time: 27,094 hours, 20,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON INTERNAL HOUSING OF RIGHT WING INTERCONNETING STRUT BETWEEN WS 407 TO WS 486 ALSO BETWEEN RIB 8 TO RIB 9.  REPLACED RIGHT WING INTERCONNETING STRUT IAW A319 AMM 27-51-44 & JOB CARD 26C67057001.
